# SDR MASA2012080535014

- Difficulty date: August 5, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 18,398 hours, 15,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11 CEILING LEVEL EMERGENCY EXIT LIGHT INOPERATIVE.  THE LIGHT WAS PLACED ON MEL.  RELAMPED
